MathSciNet Relay Station
MathSciNet bibliographic data
MR2215761 (2007k:32044) 32U35 (32U25 32U40)
Coman, Dan Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006), no. 7, 1927–1935 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement